Opuscula Math. 36, no. 3 (2016), 287-299
http://dx.doi.org/10.7494/OpMath.2016.36.3.287

 
Opuscula Mathematica

Multiplicative Zagreb indices and coindices of some derived graphs

Bommanahal Basavanagoud
Shreekant Patil

Abstract. In this note, we obtain the expressions for multiplicative Zagreb indices and coindices of derived graphs such as a line graph, subdivision graph, vertex-semitotal graph, edge-semitotal graph, total graph and paraline graph.

Keywords: multiplicative Zagreb indices and coindices, derived graphs.

Mathematics Subject Classification: 05C07.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Bommanahal Basavanagoud, Shreekant Patil, Multiplicative Zagreb indices and coindices of some derived graphs, Opuscula Math. 36, no. 3 (2016), 287-299, http://dx.doi.org/10.7494/OpMath.2016.36.3.287

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.